Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever that heats up my body, and wont go away

I have started to get feaver last week on tuesday, with feaver, my eyes hert, and head herts, coughing, running noze. The first night I was barely able to sleep since my body temperature skyrocketed to the point that I was all wet. The next day similar things during the day, at night my body temperature went up but not as hight as previous. And that is pretty much the sicle untill saturday, my did hert anymore but everything else stayed intact, with new issue, my body doesnt want to take any food, at times it takes it. and at times it all comes out. I have took aspirin , couphing sirope, lemon anticouph tea, I have brethe in water wapour with medicenal herbs to kill germs in my respiratory system . Nothing helps
Asked On : Sun, 12 Sep 2010
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
it seems that you might have respiratory infection,viral or bacterial.
Go for blood check up,TC,DC,Platelet count.
After report go for treatment accordingly.
Mean while take tab. paracetamol as and when required.
Ok and bye.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor